VOL. 22 · NO. 4 | October, 1994
 
VIEW ALL ABSTRACTS +
Index
Ann. Probab. 22 (4), (October, 1994) DOI: 10.1214/aop/1176988475
No abstract available
Front Matter
Ann. Probab. 22 (4), (October, 1994)
No abstract available
Articles
Iosif Pinelis
Ann. Probab. 22 (4), 1679-1706, (October, 1994) DOI: 10.1214/aop/1176988477
KEYWORDS: Distribution inequalities, Exponential inequalities, bounds on moments, martingales in Banach spaces, 2-smooth Banach spaces, Sums of independent random variables, 60E15, 60B12, 60G42, 60G50, 60F10
Vidmantas Bentkus, Friedrich Gotze, Ricardas Zitikis
Ann. Probab. 22 (4), 1707-1714, (October, 1994) DOI: 10.1214/aop/1176988478
KEYWORDS: $U$-statistics, Berry-Esseen bound, convergence rate, lower bound, 60F05, 62E20
Arup Bose, Ratan Dasgupta
Ann. Probab. 22 (4), 1715-1724, (October, 1994) DOI: 10.1214/aop/1176988479
KEYWORDS: $U$ statistics, $L$ statistics, order statistics, Marcinkiewicz-Zygmund, strong law, one-sided estimates, 60F15, 60G42, 62G05, 62G20, 62G30
Winfried Stute
Ann. Probab. 22 (4), 1725-1744, (October, 1994) DOI: 10.1214/aop/1176988480
KEYWORDS: $U$-statistic processes, Maximal inequalities, martingale decomposition, Hajek projection, 62G30, 60G42, 62G05
V. H. de la Pena, S. J. Montgomery-Smith, Jerzy Szulga
Ann. Probab. 22 (4), 1745-1765, (October, 1994) DOI: 10.1214/aop/1176988481
KEYWORDS: Decoupling principle, symmetric tensor products, random polynomials, multiple random series, multiple stochastic integrals, random multilinear forms, random chaos, tail inequalities, polarization, symmetrization, Banach space, rearrangement invariant, Orlicz space, Loretz space, Rademacher sequence, $U$-statistcs, 60B11, 46M05, 60H07, 46E30, 60E15, 62H05, 62G30
Arnold Janssen
Ann. Probab. 22 (4), 1766-1793, (October, 1994) DOI: 10.1214/aop/1176988482
KEYWORDS: Infinitely divisible distributions, Extreme order statistics, Sums of independent random variables, compound Poisson distribution, rate of convergence, 60E07, 60F05
Bruno Remillard
Ann. Probab. 22 (4), 1794-1802, (October, 1994) DOI: 10.1214/aop/1176988483
KEYWORDS: Chung's law of the iterated logarithm, large deviations, Levy's area process, stochastic integrals, 60F15, 60F10, 60H05
Uwe Einmahl, David M. Mason
Ann. Probab. 22 (4), 1803-1825, (October, 1994) DOI: 10.1214/aop/1176988484
KEYWORDS: Law of the iterated logarithm, Feller class, quantile function, 60F15, 60E07
David M. Mason
Ann. Probab. 22 (4), 1826-1837, (October, 1994) DOI: 10.1214/aop/1176988485
KEYWORDS: Law of the iterated logarithm, domain of attraction of a stable law or normal law, quantile function, 60F15
Paul Deheuvels, Mikhail A. Lifshits
Ann. Probab. 22 (4), 1838-1856, (October, 1994) DOI: 10.1214/aop/1176988486
KEYWORDS: Wiener process, Brownian motion, Laws of the iterated logarithm, strong laws, 60F10, 60F15, 60F17, 60G15
Michael J. Klass, Cun-Hui Zhang
Ann. Probab. 22 (4), 1857-1878, (October, 1994) DOI: 10.1214/aop/1176988487
KEYWORDS: Random walk, Integral test, Rate of escape, ladder variable, truncated moment, inequality, 60G50, 60J15, 60F15
James Kuelbs, Wenbo V. Li, Michel Talagrand
Ann. Probab. 22 (4), 1879-1903, (October, 1994) DOI: 10.1214/aop/1176988488
KEYWORDS: Brownian motion, Gaussian samples, Chung's functional LIL, 60F15, 60G15, 60F17, 60G17
Rimas Norvaisa, Gennady Samorodnitsky
Ann. Probab. 22 (4), 1904-1929, (October, 1994) DOI: 10.1214/aop/1176988489
KEYWORDS: Stable processes, sample paths, Orlicz spaces, convergence of random series in vector spaces, 62G17, 60E07, 60B11
Gennady Samorodnitsky, Murad S. Taqqu
Ann. Probab. 22 (4), 1930-1956, (October, 1994) DOI: 10.1214/aop/1176988490
KEYWORDS: Slepian inequality, infinitely divisible random vectors, Stable random vectors, 60E07, 60E15
Tze Leung Lai, Julia Qizhi Wang
Ann. Probab. 22 (4), 1957-1992, (October, 1994) DOI: 10.1214/aop/1176988491
KEYWORDS: Random walks, nonlinear renewal theory, boundary crossing probabilities, bootstrap, Edgeworth expansions, 60G40, 60F05, 60J15, 62L12
Amir Dembo, Samuel Karlin, Ofer Zeitouni
Ann. Probab. 22 (4), 1993-2021, (October, 1994) DOI: 10.1214/aop/1176988492
KEYWORDS: large deviations, strong laws, Sequence matching, large segmental sums, 60F10, 60F15
Amir Dembo, Samuel Karlin, Ofer Zeitouni
Ann. Probab. 22 (4), 2022-2039, (October, 1994) DOI: 10.1214/aop/1176988493
KEYWORDS: large deviations, Chen-Stein method, Sequence matching, large segmental sums, 60F10, 60G70
Douglas Blount
Ann. Probab. 22 (4), 2040-2070, (October, 1994) DOI: 10.1214/aop/1176988494
KEYWORDS: central limit theorem, Stochastic partial differential equation, reaction-diffusion model, Law of Large Numbers, 60F17, 60H15, 60G15
R. B. Sowers
Ann. Probab. 22 (4), 2071-2121, (October, 1994) DOI: 10.1214/aop/1176988495
KEYWORDS: Stochastic partial differential equations, Reaction-diffusion equations, Robin problem, 60H15, 35K57, 58G32, 35R60
Shui Feng
Ann. Probab. 22 (4), 2122-2151, (October, 1994) DOI: 10.1214/aop/1176988496
KEYWORDS: $Q$-process, pure jump Markov process, nonlinear master equation, Schlogl model, mean-field interacting particle system, empirical process, large deviation system, 60F10, 60J75, 60K35, 82C26
J. Bertoin, R. A. Doney
Ann. Probab. 22 (4), 2152-2167, (October, 1994) DOI: 10.1214/aop/1176988497
KEYWORDS: Random walk, conditional law, $h$-transform, ladder variable, limit theorems, 60J15, 60G50
I. Iscoe, D. McDonald
Ann. Probab. 22 (4), 2168-2182, (October, 1994) DOI: 10.1214/aop/1176988498
KEYWORDS: Jackson networks, asymptotic exponentiality, Cheeger constant, 60J75, 60K30
Aihua Xia
Ann. Probab. 22 (4), 2183-2202, (October, 1994) DOI: 10.1214/aop/1176988499
KEYWORDS: Shorokhod distance, weak convergence, tightness, Markov process, local martingale, semigroup, resolvent, generator, diffusion process with jumps, 60B10, 60J25, 60J27
Massimo A. Picardello, Wolfgang Woess
Ann. Probab. 22 (4), 2203-2222, (October, 1994) DOI: 10.1214/aop/1176988500
KEYWORDS: Martin boundary, positive harmonic functions, Green kernel, Martin kernel, Renewal theorem, 60J50, 60J15, 05C05
Arunava Mukherjea
Ann. Probab. 22 (4), 2223-2234, (October, 1994) DOI: 10.1214/aop/1176988501
KEYWORDS: random matrices, weak convergence, tight sequence of measures, completely simple semigroup, 60B10, 60J15
L. A. Khalfin, L. B. Klebanov
Ann. Probab. 22 (4), 2235-2241, (October, 1994) DOI: 10.1214/aop/1176988502
KEYWORDS: Computer tomography, Radon transformation, measures with given marginals, 60E05, 44A05
Miguel A. Arcones
Ann. Probab. 22 (4), 2242-2274, (October, 1994) DOI: 10.1214/aop/1176988503
KEYWORDS: Long range dependence, bootstrap, multiple Ito-Wiener integrals, moving blocks bootstrap, Empirical processes, stationary Gaussian sequence, 60F05, 60F17, 60G10
Back Matter
Ann. Probab. 22 (4), (October, 1994)
No abstract available
Back to Top